CaltechAUTHORS
  A Caltech Library Service

Analyticity Constraints on Unequal-Mass Regge Formulas

Goldberger, Marvin L. and Jones, C. Edward (1966) Analyticity Constraints on Unequal-Mass Regge Formulas. Physical Review, 150 (4). pp. 1269-1275. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:20120815-144030110

[img]
Preview
PDF - Published Version
See Usage Policy.

1032Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120815-144030110

Abstract

A Regge-pole formula is derived for the elastic scattering of two unequal-mass particles that combines desirable l-plane analytic properties (i.e., a simple pole at l=α in the right-half l plane) and Mandelstam analyticity. It is verified that such a formula possesses the standard asymptotic Regge behavior u^(α(s)) even in regions where the cosine of the scattering angle of the relevant crossed reaction may be bounded. The simultaneous requirements of I-plane and Mandelstam analyticity enforce important constraints, and the consistency of these constraints is studied. These considerations lead to the appearance of a "background" term proportional asymptotically to u^(α(0)-1) which has no analog in the equal-mass problem. We also conclude that a necessary condition for consistency is α(∞)<0.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1103/PhysRev.150.1269DOIUNSPECIFIED
http://link.aps.org/doi/10.1103/PhysRev.150.1269PublisherUNSPECIFIED
http://prola.aps.org/abstract/PR/v150/i4/p1269_1PublisherUNSPECIFIED
Additional Information:© 1966 The American Physical Society. Received 27 May 1966; published in the issue dated October 1966. Work supported by the U.S. Air Force Office of Research, Air Research and Development Command under Contract No. AF49(638)-1545. It is a pleasure to thank Dr. M. Froissart for several stimulating conversations.
Funders:
Funding AgencyGrant Number
Air Force Office of ResearchAF49(638)-1545
Record Number:CaltechAUTHORS:20120815-144030110
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120815-144030110
Official Citation:Analyticity Constraints on Unequal-Mass Regge Formulas Marvin L. Goldberger and C. Edward Jones pp. 1269-1275
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33235
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:15 Aug 2012 22:45
Last Modified:26 Dec 2012 16:00

Repository Staff Only: item control page